Document Type

Article

Publication Date

2016

Publication Source

Applicable Analysis and Discrete Mathematics

Abstract

We study the existence of almost automorphic solutions of the delayed neutral dynamic system on hybrid domains that are additively periodic. We use exponential dichotomy and prove uniqueness of projector of exponential dichotomy to obtain some limit results leading to sufficient conditions for existence of almost automorphic solutions to neutral system. Unlike the existing literature we prove our existence results without assuming boundedness of the coefficient matrices in the system. Hence, we significantly improve the results in the existing literature. Finally, we also provide an existence result for an almost periodic solutions of the system.

Inclusive pages

128-151

ISBN/ISSN

1452-8630

Document Version

Published Version

Comments

This document has been made available for download in accordance with the publisher's open-access policy.

It is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

DOI: https://doi.org/10.2298/AADM160402006A

Permission documentation on file.

Publisher

Akademska Misao

Volume

10

Issue

1

Volume

10

Issue

1

Peer Reviewed

yes


Share

COinS